MAUDE Adverse Event Report: SCITON, INC. DIVA VAGINAL LASER; POWERED LASER SURGICAL INSTRUMENT

SCITON, INC. DIVA VAGINAL LASER; POWERED LASER SURGICAL INSTRUMENT
Health Effect - Clinical Codes Erythema (1840); Inflammation (1932); Pain (1994); Vaginal Mucosa Damage (2124); Prolapse (2475); Superficial (First Degree) Burn (2685); Unspecified Gastrointestinal Problem (4491); Swelling/ Edema (4577)
Date of Event 07/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
I had a series of diva vaginal laser treatments, which physician told me would correct a posterior rectal prolapse.Symptoms worsened and physician stated the problem had fully resolved and he then told me that my symptoms could be lack of supplements, that he then attempted to sell me.This situation prompted me to seek another physician, who i have seen for years before seeking out this laser procedure.Upon exam, i was told that the prolapse had worsened from a -1 prolapse to a +2, which could only be repaired by surgical intervention.I had the surgery (b)(6) 2022 and was informed the surgery was more extensive due to the damage done to the intravaginal tissue by the laser and also had external damage causing a serious worsening of a condition the physician also claimed to have treated.I also had a burn to the inside of left thigh that caused redness, pain and swelling for a week after the procedure.That burn did heal without consequence but it was on an area that was not treated.I am only assuming that the particular burn on the skin surface of thigh was due to misuse of the laser.The internal and external vaginal tissue was due to diva laser.I also was in the er twice after second laser treatment, which ct showed severe inflammation of colon.I was told by physician doing the laser treatments that it had nothing to do with the laser and stated, in his opinion, it was a hyperactive immune response to the covid vaccine.Surgeon encouraged reporting of the diva laser.Er physician believes inflammation of colon may have resulted from laser.Fda safety report id # (b)(4).

Brand Name
DIVA VAGINAL LASER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
SCITON, INC.
MDR Report Key15446185
Report NumberMW5112103
Device Sequence Number3051143
Product Code GEX
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARMOUR THYROID; CLABETOSOL ; FAMCYLOVIR; LINZESS; MELATONIN; MOTEGRITY; MULTIVITAMINS; VITAMIN D; XANAX
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceWhite